# SDR DHL200070937C

- Difficulty date: August 13, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND HOLE IN UPPER SURFACE OF RIGHT INBORD AFT FLAP APPROX 18 INCHES OF NR 6 AFT FLAP FAIRING.  INSTALLED DOUBLER PER SRM 51-40-0.  SIZE OF REPAIR 7.5 X 5 INCHES.
